RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 139, Number 2, Pages 179–191 (Mi tmf57)  

This article is cited in 20 scientific papers (total in 20 papers)

Universal Invariant Renormalization for the Supersymmetric Yang–Mills Theory

A. A. Slavnovab, K. V. Stepanyantza

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We propose a manifestly invariant renormalization scheme for $N=1$ non-Abelian supersymmetric gauge theories.

Keywords: regularization, supersymmetry, renormalization, counterterms

DOI: https://doi.org/10.4213/tmf57

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 139:2, 599–608

Bibliographic databases:

Received: 16.05.2003

Citation: A. A. Slavnov, K. V. Stepanyantz, “Universal Invariant Renormalization for the Supersymmetric Yang–Mills Theory”, TMF, 139:2 (2004), 179–191; Theoret. and Math. Phys., 139:2 (2004), 599–608

Citation in format AMSBIB
\Bibitem{SlaSte04}
\by A.~A.~Slavnov, K.~V.~Stepanyantz
\paper Universal Invariant Renormalization for the Supersymmetric Yang--Mills Theory
\jour TMF
\yr 2004
\vol 139
\issue 2
\pages 179--191
\mathnet{http://mi.mathnet.ru/tmf57}
\crossref{https://doi.org/10.4213/tmf57}
\zmath{https://zbmath.org/?q=an:1178.81201}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...139..599S}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 139
\issue 2
\pages 599--608
\crossref{https://doi.org/10.1023/B:TAMP.0000026178.67671.6a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222138000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf57
  • https://doi.org/10.4213/tmf57
  • http://mi.mathnet.ru/eng/tmf/v139/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Stepanyantz, “Anomaly Problem in the $N=1$ Supersymmetric Electrodynamics as a Consequence of the Inconsistency of the Dimensional Reduction Method”, Theoret. and Math. Phys., 140:1 (2004), 939–957  mathnet  crossref  crossref  adsnasa  isi
    2. A. A. Soloshenko, K. V. Stepanyantz, “Three-Loop $\beta$-Function of $N=1$ Supersymmetric Electrodynamics Regularized by Higher Derivatives”, Theoret. and Math. Phys., 140:3 (2004), 1264–1282  mathnet  crossref  crossref  zmath  adsnasa  isi
    3. K. V. Stepanyantz, “Investigating the anomaly puzzle in $N=1$ supersymmetric electrodynamics”, Theoret. and Math. Phys., 142:1 (2005), 29–47  mathnet  crossref  crossref  adsnasa  isi  elib
    4. K. V. Stepanyantz, “Summation of diagrams in $N=1$ supersymmetric electrodynamics regularized by higher derivatives”, Theoret. and Math. Phys., 146:3 (2006), 321–334  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    5. Cvetic G, Kondrashuk I, Schmidt I, “Effective action of dressed mean fields for N=4 super-Yang-Mills theory”, Modern Physics Letters A, 21:14 (2006), 1127–1135  crossref  adsnasa  isi  elib  scopus  scopus
    6. Gorazd Cvetic, Igor Kondrashuk, Ivan Schmidt, “On the Effective Action of Dressed Mean Fields for $\mathcal N=4$ Super-Yang–Mills Theory”, SIGMA, 2 (2006), 002, 8 pp.  mathnet  crossref  mathscinet  zmath
    7. A. B. Pimenov, K. V. Stepanyantz, “Two-loop Gell-Mann–Low function of the $N=1$ supersymmetric Yang–Mills theory regularized by higher covariant derivatives”, Theoret. and Math. Phys., 155:3 (2008), 848–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. A. B. Pimenov, K. V. Stepanyantz, “Verifying a new identity for Green's functions of the $N=1$ supersymmetric non-Abelian Yang–Mills theory with matter fields”, Theoret. and Math. Phys., 156:2 (2008), 1199–1208  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Pimenov, AB, “REGULARIZATION BY HIGHER DERIVATIVES AND QUANTUM CORRECTION FOR N=1 SUPERSYMMETRIC THEORIES”, Russian Physics Journal, 51:5 (2008), 444  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Stepanyantz, KV, “Toward proving a new identity for Green's functions in N=1 supersymmetric electrodynamics”, Physics of Atomic Nuclei, 72:1 (2009), 105  crossref  adsnasa  isi  scopus  scopus
    11. Stepanyantz K., “Application of Higher Derivative Regularization To Calculation of Quantum Corrections in N=1 Supersymmetric Theories”, Particle Physics on the Eve of Lhc, 2009, 390–393  adsnasa  isi
    12. K. V. Stepanyantz, “Higher covariant derivative regularization for calculations in supersymmetric theories”, Proc. Steklov Inst. Math., 272 (2011), 256–265  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. A. L. Kataev, K. V. Stepanyantz, “The NSVZ $\beta$-function in supersymmetric theories with different regularizations and renormalization prescriptions”, Theoret. and Math. Phys., 181:3 (2014), 1531–1540  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. Buchbinder I.L. Stepanyantz K.V., “The Higher Derivative Regularization and Quantum Corrections in N=2 Supersymmetric Theories”, Nucl. Phys. B, 883 (2014), 20–44  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    15. Stepanyantz K.V., Nucl. Phys. B, 909 (2016), 316–335  crossref  mathscinet  zmath  isi  elib  scopus
    16. Aleshin S.S. Kazantsev A.E. Skoptsov M.B. Stepanyantz K.V., “One-loop divergences in non-Abelian supersymmetric theories regularized by BRST-invariant version of the higher derivative regularization”, J. High Energy Phys., 2016, no. 5, 014  crossref  isi  elib  scopus
    17. Shakhmanov V.Yu. Stepanyantz K.V., “New Form of the Nsvz Relation At the Two-Loop Level”, Phys. Lett. B, 776 (2018), 417–423  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Kataev A.L. Kazantsev A.E. Stepanyantz K.V., “The Adler D-Function For N=1 SQCD Regularized By Higher Covariant Derivatives in the Three-Loop Approximation”, Nucl. Phys. B, 926 (2018), 295–320  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Kazantsev A.E. Shakhmanov V.Yu. Stepanyantz K.V., “New Form of the Exact Nsvz Beta-Function: the Three-Loop Verification For Terms Containing Yukawa Couplings”, J. High Energy Phys., 2018, no. 4, 130  crossref  mathscinet  zmath  isi
    20. Buchbinder I. Ivanov E. Merzlikin B. Stepanyantz K., “Harmonic Superspace Approach to the Effective Action in Six-Dimensional Supersymmetric Gauge Theories”, Symmetry-Basel, 11:1 (2019), 68  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:341
    Full text:117
    References:68
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019